Thread: anadrol and nolvadex
12-16-2005, 07:32 PM #1
12-16-2005, 07:41 PM #2Originally Posted by msu16366
Could you direct me to a link that states 1/2 of anadrol users get gyno?
12-16-2005, 07:43 PM #3
are you particularily prone to gyno?
12-16-2005, 08:19 PM #4
I tried to find where I read it Pinn, but I cant. I dont know where I read that at. Somewhere on this board.
ANyways I do not think I am prone to gyno.
12-16-2005, 08:22 PM #5Originally Posted by msu16366
Was the someone in the thread just saying that,or was it a study?
12-16-2005, 08:24 PM #6
Anadrol can cause gyno... yes
But it isn't estrogen-related perse.
As anadrol is a dht-derivitave it doesn't aromatise... i.e. it doesn't convert to estrogens.
Anadrol is noted as exhibiting estrogen-like action in target tissues.
Thus... the correct treatment/prevention for gyno would a SERM (i.e. Nolvadex ...)
12-16-2005, 08:26 PM #7Originally Posted by Pinnacle
12-16-2005, 08:30 PM #8
Would liquidex help also or dont worry about it. I have never used liquidex before ,
Pinn, I could of swore it was in the profile but its not. I know I read it somewhere unless I am mixing it up with a different steroid , but I doubt it. Maybe it was a someone's post, either way I will keep looking for it.
12-17-2005, 08:34 AM #9Member
- Join Date
- May 2005
12-17-2005, 11:32 AM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)